MAUDE Adverse Event Report: MICROVENTION INC HYDROSOFT-3D; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION INC HYDROSOFT-3D; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number 100208HFRM-V-3D-A2
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged missing implant, and incident as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was originally reported the introducer failed to detect the insertion of the coil inside.The coil could not be used.Additional information received clarified that there was no coil at the distal part of the pusher.Another coil was used to complete the procedure.Patient status is good; there was no report of patient injury or consequence.No other clarification was provided.
 
Additional Manufacturer Narrative
This report represents correction to g6 / type of report on the mdr 2032493-2025-00198 previously submitted.The g6 type of report should have been noted as "initial" not a "5-day report.".The correction to g6 does not have any impact on the other data submitted on earlier reports.Other than g6, the data stand as previously submitted.
 
Event or Problem Description
No additional information was received.This report represents corrections to g6 on the mdr previously submitted.
 
Additional Manufacturer Narrative
Investigation conclusion: the reported complaint is unconfirmed.The investigation of the returned coil system found the implant deformed at the distal end; however, the implant coil was found to still be attached to the pusher upon receipt.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported complaint.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant deformation, but this condition is consistent with the device experiencing forces exceeding the implant's yield strength.
 
Event or Problem Description
No other clarification was provided, however device was received and evaluated.Please see d10, h6 and h11.

Brand Name
HYDROSOFT-3D
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21521232
Report Number2032493-2025-00198
Device Sequence Number9712682
Product Code HCG
UDI-Device Identifier00816777026521
UDI-Public(01)00816777026521(11)230605(17)280531(10)0000375174
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100208HFRM-V-3D-A2
Device Lot Number0000375174
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer02/24/2025
03/14/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/06/2025
04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown